# SDR ASOA2015120414246

- Difficulty date: December 4, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SUPPORT STRUCTURE AT FS 785 RT SIDE CORRODED.  SEAT TRACK RETAINER DAMAGE OUT OF LIMITS, REQURIED REPLACMENT.  COMPLIED WITH STS EA 32-2015-430, P1, STEPS 1, A-K, SECTION 1- PERMANENT REPAIR, DATED: 12/10/2015.  RECEIVED STS EA 32-2015-430, REV P1, DATED: 12/10/2015.  COMPLIED WITH FINAL DISPOSITION OF STS EA 32-2015-430, DATED: 12/12/2015. REMOVED SEAT TRACK AND SEAT TRACK SUPPORT STRUCTURE TO FACILATE REPAIR TO RETAINER IAW SRM 51-41-02-001-001-A01.  INSTALLED SEAT TRACK AND SEAT TRACK SUPPORT IAW AMM 53-00-49-400-801.  EA 32-2015-430 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON ROUNTINE WORK CARD.
